# SDR IPXA2022052582494

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300*
- Aircraft serial: 0822
- Aircraft time: 23,691 hours, 14,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** ENTRY DOOR SLIDE WARNING LIGHT INOPERATIVE.REF WAN# 3603441. FOR ASPSU BATTERY REPLACEMENT. EVAC-SLIDE WARNING SYSTEM OP'S CKS GOOD PER A300 AMM 25-61-20. 1 SAFETY PIN REMOVED FROM BOTTLE. THIS CLEARS 781968.
